×

Found 1,105 Documents (Results 1–100)

S-unit equations and the asymptotic Fermat conjecture over number fields. (English) Zbl 07505765

Kurşungöz, Kağan (ed.) et al., Number theory. Proceedings of the Journées Arithmétiques, 2019, XXXI, Istanbul University, Turkey, July 1–5, 2019. Berlin: De Gruyter. De Gruyter Proc. Math., 83-103 (2022).
MSC:  11D41 11G05 11D61
PDF BibTeX XML Cite
Full Text: DOI arXiv

Transcendental number theory. With a new foreword by David Masser. Reprint of the 1990 paperback edition. (English) Zbl 1496.11001

Cambridge Mathematical Library. Cambridge: Cambridge University Press (ISBN 978-1-00-922994-4/pbk; 978-1-00-922993-7/ebook). xiv, 169 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Symmetry-based approach to the problem of a perfect cuboid. (English. Russian original) Zbl 1483.11059

J. Math. Sci., New York 252, No. 2, 266-282 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 143-158 (2018).
MSC:  11D09 11D41 11D72
PDF BibTeX XML Cite
Full Text: DOI

On Lebesgue-Ramanujan-Nagell type equations. (English) Zbl 1447.11053

Chakraborty, Kalyan (ed.) et al., Class groups of number fields and related topics. Collected papers presented at the first international conference, ICCGNFRT, Harish-Chandra Research Institute, Allahabad, India, September 4–7, 2017. Singapore: Springer. 147-161 (2020).
MSC:  11D61 11D41
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software